# SDR GTIA2025111339175

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 18,027 hours, 8,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: D5757440000900
- Part serial: TB28862
- Condition: Corroded
- Location: Zone 600 Flap
- Part time: 18,027 hours, 8,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON LEADING EDGE. SKIN OB FLAP OB SIDE ON RT WING RAF-01 3524656-02 GENERATED.  PERFORMED PERMANENT REPAIR LOC. ON LEADING EDGE SKIN OB FLAP OTBD SIDE ON RT WING IAW SRM 57-53-00-300-029.
